Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Had ACL replacement under anesthesia. Trouble falling asleep. Due to norco or anesthesia?

I had acl replacement yesterday under general anesthesia . I m taking norco for pain. Last night I had a lot of troubl falling asleep. I wasn t in a lot of pain but did find it difficult to get comfortable. Will either norco or anesthesia cause insomnia? Sorry I assumed this was a free service. I ll call my dr. If it continues and becomes a problem.
Asked On : Sun, 23 Dec 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Psychiatrist 's  Response
The drugs used in anesthesia can sleep disturbance once you are out of it. But don't worry as it is a temporary problem and resolve by self. You can use benzodiazepines such as alprazolam or lorazepam to tide over this sleep problem. You can always discontinue these drugs ones you are comfortable with your sleep. Pain is also something which cases sleep disturbance especially after a surgery. If the operative site is painful , please consult your operating surgeon for some prescriptions of pain killers.
Thanks. Wish you good health.
Answered: Mon, 31 Dec 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor